# SDR CA971113057

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35013504
- Condition: Overheated
- Location: Bearings
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) BEARINGS VERY TIGHT AND NOISY, AND RUNNING HOT. CAUSED DAMAGE TO THE HYDRAULIC PUMP DRIVE BELT P/N 704-A33-690-004.
